# SDR C2XA09IA272

- Difficulty date: October 27, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 23,117 hours, 17,256 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sealant
- Condition: Odor
- Location: Static Port
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2886, THE CREW REPORTED A BURNING SMELL WHILE TAXIING IN AND WAS STRONGER IN INTENSITY AS THE PARKING BRAKE WAS SET, AND WAS FOUND TO BE STRONGER IN THE MAIN CABIN DOOR / GALLEY AREA.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE SMELL TO BE COMING FROM RESIDUAL SEALANT ON THE NUMBER FOUR STATIC PORT WHICH HAD BEEN CHANGED PREVIOUSLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
